# SDR AALA202501020289

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 35,623 hours, 4,775 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PER PS CHECK L/H AFT GALLEY FLIGHT ATTENDANT EMERGENCY FLASH LIGHT BATTERY LOW. MAINTENANCE REPLACED BATTERY PACK ON FLASH LIGHT ATTENDANT EMERGENCY FLASH LIGHTAFT GALLEY  AS REQUIRED.
